# SDR ASAA2021092336087

- Difficulty date: September 23, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 50,398 hours, 15,187 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 655281064
- Part serial: 6552810D07273
- Condition: Faulty
- Location: E/E Rack E4-1
- Part time: 50,458 hours, 15,200 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL AFTER ENGINE START. EXTINGUISHES UPON MASTER CAUTION RESET. GROUNDED - YES. C/W BITE TEST AND CONFIRMED RAM AIR ACT RED LIGHT ILLUMINATED ON PZTC #2, FAULT CLEARED SUCCESSFULLY. REPLACED ACAU #2 WITH SERVICEABLE UNIT. INSTALLATION TEST PASSED AND RAM AIR SYSTEM TEST PASSED. C/W PZTC #2 BITE NOTING THE RAM AIR SNSR RED LIGHT ILLUMINATED = INDUCED BY THE RAM AIR SYSTEM TEST. CLEARED FAULT SUCCESSFULLY. RH PACK SYSTEM OPS CHECKS OK. REF B737-800 AMM 21-51-00 & 21-51-02.
